# SDR SWIA200413522

- Difficulty date: June 11, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 21,845 hours, 31,166 cycles
- Engine: Pwa PW118B
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HYDRAULIC BAY SHEET METAL CRACKED AT BULKHEAD.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED CRACKED BULKHEAD IAW 120 SRM 51-10-02 PAGE 2, PAR 2B.
